# SDR AWXA0000992

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Engine: Ge CFM563B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 6,673 hours, 6,673 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 CSD (CONSTANT SPEED DRIVE) LOW OIL PRESSURE AND GENERATOR FAILEDC: CREW DISCONNECTED CSD; THE NR 1 CSD WAS ALREADY ON MEL SO THE AIRCRAFT RETURNED TO SNA ON APU POWER; THE CSD WAS REPLACED ALONG W/ CSD OIL COOLER; THE MEL ON THE NR 1 CSD WAS CLEARED AT THE SAME TIME
